Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Teptin, Anatolii Lavrovich

Statistics Math-Net.Ru
Total publications: 42
Scientific articles: 42

Number of views:
This page:273
Abstract pages:2917
Full texts:1529
References:78
E-mail:

http://www.mathnet.ru/eng/person33508
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195501

Publications in Math-Net.Ru
2008
1. A. L. Teptin, “On the sign of the Green's function of a boundary value problem with periodic and Sturm's boundary conditions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 2,  150–151  mathnet
2005
2. A. L. Teptin, “A multipoint boundary value problem with a sign-regular Green function”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 9,  69–80  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 49:9 (2005), 65–76
1999
3. A. L. Teptin, “On the oscillation of the spectrum of a multipoint boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 4,  44–53  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 43:4 (1999), 42–52
1995
4. A. L. Teptin, “On the oscillation of the spectrum of a multipoint boundary value problem”, Differ. Uravn., 31:8 (1995),  1370–1380  mathnet  mathscinet  zmath; Differ. Equ., 31:8 (1995), 1318–1329
1990
5. A. L. Teptin, “On the oscillatory character of the kernel connected with the Green’s function of a multi-point problem”, Differ. Uravn., 26:2 (1990),  358–360  mathnet  zmath
1988
6. A. L. Teptin, “A new condition for the sign-constancy of the Green function”, Differ. Uravn., 24:6 (1988),  1066–1069  mathnet  mathscinet  zmath
7. A. L. Teptin, “On the sign of the Green difference function”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 4,  69–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:4 (1988), 99–103
1987
8. A. L. Teptin, “On the sign of the Green function”, Differ. Uravn., 23:4 (1987),  670–674  mathnet  mathscinet  zmath
1986
9. A. L. Teptin, “The Green function of a multipoint problem”, Differ. Uravn., 22:11 (1986),  2011–2014  mathnet  mathscinet  zmath
1984
10. A. L. Teptin, “A multipoint boundary value problem whose Green function changes sign in “checkerboard sign pattern””, Differ. Uravn., 20:11 (1984),  1910–1914  mathnet  mathscinet
11. A. L. Teptin, “Nonoscillation of solutions and the sign of the Green function”, Differ. Uravn., 20:6 (1984),  995–1005  mathnet  mathscinet
12. A. L. Teptin, “The sign of the Green function of a boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 6,  53–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:6 (1984), 67–69
1983
13. A. L. Teptin, “On the question of the sign of the Green function”, Differ. Uravn., 19:9 (1983),  1542–1547  mathnet  mathscinet
1982
14. A. L. Teptin, “The sign of the Green function for a multipoint difference boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 1,  86–88  mathnet  mathscinet  zmath
1981
15. A. L. Teptin, “On the sign of the Green function of a difference boundary value problem”, Differ. Uravn., 17:12 (1981),  2283–2286  mathnet  mathscinet  zmath
16. A. L. Teptin, “Estimates of the Green function of a multipoint boundary value problem”, Differ. Uravn., 17:6 (1981),  1007–1015  mathnet  mathscinet  zmath
17. A. L. Teptin, “The difference Green function that changes signs only on the lines $x=\mathrm{const}$, $s=\mathrm{const}$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 8,  47–51  mathnet  mathscinet  zmath
1980
18. A. L. Teptin, “Новый случай применимости теоремы о дифференциальном неравенстве”, Differ. Uravn., 16:6 (1980),  1138–1139  mathnet
1976
19. A. L. Teptin, “A two-sided numerical method of solving the boundary value problem $y^{"'}=f(t,y)$, $y(a_i)=c_i$ ($i=1,2,3$)”, Differ. Uravn., 12:9 (1976),  1705–1711  mathnet  mathscinet  zmath
1974
20. A. L. Teptin, “The stability of multipoint boundary value problems for difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 6,  74–79  mathnet  mathscinet  zmath
1972
21. A. L. Teptin, “On difference inequalities in the two-sided difference method of solving a boundary problem”, Sibirsk. Mat. Zh., 13:3 (1972),  728  mathnet; Siberian Math. J., 13:3 (1972), 504
1970
22. A. L. Teptin, G. V. Gusel'nikova, “The bilateral difference schemes for the de la Vallée-Poussin boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 7,  102–109  mathnet  mathscinet  zmath
1969
23. A. L. Teptin, “Transfer of a theorem on difference inequalities to boundary value problems with a condition at infinity.”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 4,  83–91  mathnet  mathscinet  zmath
24. A. L. Teptin, “Applicability of the sweep method to the difference analog of a De la Valee–Poussin boundary value problem”, Zh. Vychisl. Mat. Mat. Fiz., 9:2 (1969),  457–462  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 9:2 (1969), 276–284
1968
25. A. L. Teptin, “On the question of the applicability of the maximum principle to an elliptic difference equation”, Differ. Uravn., 4:3 (1968),  508–517  mathnet  mathscinet  zmath
26. A. L. Teptin, “The sign of Green's function for an even multipoint difference bondary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 1,  108–118  mathnet  mathscinet  zmath
27. A. L. Teptin, “A difference analogue of Mikusinski's theorem and its applications”, Zh. Vychisl. Mat. Mat. Fiz., 8:1 (1968),  125–135  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:1 (1968), 167–181
1967
28. A. L. Teptin, “Conditions of validity of Čaplygin's theorem for elliptic difference equations”, Differ. Uravn., 3:6 (1967),  1009–1021  mathnet  mathscinet  zmath
29. A. L. Teptin, “An effective criterion for the existence and constancy of sign of the Green's function for certain difference boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 1,  102–106  mathnet  mathscinet  zmath
30. A. L. Teptin, N. N. Yuberev, “A question on conservation of the sign of the Green's function for multi-point boundary value problems”, Sibirsk. Mat. Zh., 8:4 (1967),  865–875  mathnet  mathscinet  zmath; Siberian Math. J., 8:4 (1967), 657–665
1966
31. A. L. Teptin, “Estimation of the non-oscillation interval for a difference equation and for difference boundary value problems”, Differ. Uravn., 2:11 (1966),  1449–1468  mathnet  mathscinet  zmath
32. A. L. Teptin, “On the question of estimation of the non-oscillation interval for an equation in finite differences”, Sibirsk. Mat. Zh., 7:6 (1966),  1370–1382  mathnet  mathscinet  zmath; Siberian Math. J., 7:6 (1966), 1074–1083
1965
33. A. L. Teptin, “On certain properties of solutions of linear difference equations approximating differential equations in the interval of non-oscillation”, Differ. Uravn., 1:4 (1965),  478–498  mathnet  mathscinet
34. A. L. Teptin, “On non-oscillatory solutions of linear difference equations and multi-point difference boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, 4,  140–146  mathnet  mathscinet  zmath
1964
35. A. L. Teptin, N. N. Yuberev, “Theorems on the behaviour of the Green's function of a finite-difference analogue of a Sturm–Liouville boundary-value problem and their application to the study of differential equations”, Sibirsk. Mat. Zh., 5:5 (1964),  1163–1180  mathnet  mathscinet  zmath
1963
36. A. L. Teptin, “Oscillations of solutions of a linear second-order difference equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 2,  120–123  mathnet  mathscinet  zmath
37. A. L. Teptin, “Theorems on difference inequalities for $n$-point difference boundary problems”, Mat. Sb. (N.S.), 62(104):3 (1963),  345–370  mathnet  mathscinet  zmath
1962
38. A. L. Teptin, “The behavior of the Green's function for a multi-point linear difference boundary-value problem”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  38–40  mathnet  mathscinet  zmath
39. A. L. Teptin, “On the sign of the Green's function of a linear difference boundary-value problem of second order”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  1038–1039  mathnet  mathscinet  zmath
1961
40. A. L. Teptin, “Conditions for solvability of a problem of Chaplygin for partial difference equations”, Sibirsk. Mat. Zh., 2:1 (1961),  138–143  mathnet  mathscinet  zmath
1960
41. A. L. Teptin, “On conditions of solvability of the Čaplygin problem for difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 5,  180–185  mathnet  mathscinet  zmath
1958
42. A. L. Teptin, “Conditions for the solvability of Čaplygin's problem for linear difference equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 4,  265–269  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021